# SDR REXA200600109

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 4,296 hours, 3,308 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAILURE MESSAGE AT FLIGHT LEVEL 290.  QRH FOLLOWED AND ZERO FLAPS LANDING WITHOUT INCIDENT.  RESET FLAPS AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21
